Sur les tétraèdres dont certaines bihauteurs se rencontrent
Bulletin de la Société Mathématique de France (1949)
- Volume: 77, page 139-140
- ISSN: 0037-9484
Access Full Article
topHow to cite
topGambier, Bertrand. "Sur les tétraèdres dont certaines bihauteurs se rencontrent." Bulletin de la Société Mathématique de France 77 (1949): 139-140. <http://eudml.org/doc/86832>.
@article{Gambier1949,
author = {Gambier, Bertrand},
journal = {Bulletin de la Société Mathématique de France},
keywords = {Elementary geometry},
language = {fre},
pages = {139-140},
publisher = {Société mathématique de France},
title = {Sur les tétraèdres dont certaines bihauteurs se rencontrent},
url = {http://eudml.org/doc/86832},
volume = {77},
year = {1949},
}
TY - JOUR
AU - Gambier, Bertrand
TI - Sur les tétraèdres dont certaines bihauteurs se rencontrent
JO - Bulletin de la Société Mathématique de France
PY - 1949
PB - Société mathématique de France
VL - 77
SP - 139
EP - 140
LA - fre
KW - Elementary geometry
UR - http://eudml.org/doc/86832
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.